Universidad Complutense de Madrid
E-Prints Complutense

A relation between the sequence of multiplicities and the semigroup of values of an algebroid curve

Impacto

Downloads

Downloads per month over past year

Castellanos Peñuela, Julio Antonio (1986) A relation between the sequence of multiplicities and the semigroup of values of an algebroid curve. Journal of Pure and Applied Algebra, 43 (2). pp. 119-127. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

578kB

Official URL: http://www.sciencedirect.com/science/article/pii/0022404986900903


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We use a matrix associated with the process of resolution of the singularity of a curve, in order to give a necessary and sufficient condition for the preservation of the multiplicities sequence by the natural deformation to a monomial curve with the same semigroup of values.


Item Type:Article
Uncontrolled Keywords:Singularities, local rings
Subjects:Sciences > Mathematics > Algebra
ID Code:20561
Deposited On:21 Mar 2013 10:03
Last Modified:09 Aug 2018 10:03

Origin of downloads

Repository Staff Only: item control page